# SDR SWIA201333357

- Difficulty date: April 29, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N457SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7773
- Aircraft time: 24,810 hours, 20,135 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 4808.  LOST ALL NR 1 HYDRAULIC FLUID.  REPLACED CHAFED LINE IN THE AFT EQUIPMENT BAY, NR 1 ENGINE DRIVEN PUMP, PRESSURE SWITCH AND BLED NR 1 HYDRAULIC SYSTEM.
